PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 63 | 1 | 51-62
Tytuł artykułu

Equations defining reducible Kummer surfaces in ℙ⁵

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Principally polarized abelian surfaces are the Jacobians of smooth genus 2 curves or of stable genus 2 curves of special type. In [S] we studied equations describing Kummer surfaces in the case of an irreducible principal polarization on the abelian surface. The aim of this note is to give a treatment of the second case. We describe intermediate Kummer surfaces coming from abelian surfaces carrying a product principal polarization. In Proposition 12 we give explicit equations of these surfaces in ℙ⁵.
Słowa kluczowe
Rocznik
Tom
63
Numer
1
Strony
51-62
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-09-10
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [AvM1] M. Adler and P. van Moerbeke, Geodesic flow on SO(4) and intersection of quadrics, Proc. Nat. Acad. Sci. U.S.A. 81 (1984), 4613-4616.
  • [AvM2] M. Adler and P. van Moerbeke, The intersection of four quadrics in ℙ⁶, abelian surfaces and their moduli, Math. Ann. 279 (1987), 25-85.
  • [B] W. Barth, Affine parts of abelian surfaces as complete intersections of four quadrics, Math. Ann. 278 (1987), 117-131.
  • [BPV] W. Barth, C. Peters and A. van de Ven, Compact Complex Surfaces, Springer, Berlin, 1984.
  • [Ba] Th. Bauer, Projective images of Kummer surfaces, Math. Ann. 299 (1994), 155-170.
  • [LB] H. Lange and Ch. Birkenhake, Complex Abelian Varieties, Grundlehren Math. Wiss. 302, Springer, New York, 1992.
  • [M] D. Mumford, On the equations defining abelian varieties. I, Invent. Math. 1 (1966), 287-354.
  • [S1] T. Szemberg, A 4₃ configuration of lines and conics in ℙ⁵, Ann. Polon. Math. 60 (1995), 145-158.
  • [S2] T. Szemberg, Intersections of quadrics in ℙ⁵, Kummer surfaces and their moduli, thesis, Erlangen, 1994.
  • [S-D] B. Saint-Donat, Projective models of K3 surfaces, Amer. J. Math. 96 (1974), 602-639.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv63z1p51bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.